Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Itchy red spots on feet, back, stomach. How to cure? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User:Hi Dr
Doctor:How can I help you today?
User:I am having skin problem..
User:having small red spots on my foot, back and stomach
User:and itching
Doctor:Actually I am not aware of doctors in that area.
Doctor:Our customer care team can help you with it.
User:oh ok
Doctor:If you describe your complaint I can help you within my speciality.
Doctor:You can also search for doctors at the following link
Doctor:Please describe your symptoms in detail.
User:actually I am having small red marks
User:which has itching and sometime pain
Doctor:Since when do you have the symptoms?
User:I am currently taking Zincovit and Gris O.D. 375
Doctor:Go ahead
User:Dr told its Lichen Pirus
User:but from last 15 days...marks are increaed and paining
User:I am also mix of Imograf Fort and Cazon-D
Doctor:What is the medicine imograf fort?
User:its almost 3 month I am taking this prescription
User:its a Ointment
Doctor:You are taking this medicine for the same skin problem?
Doctor:Gris od was also prescribed for the same problem?
Doctor:I will ask a few questions to get a better insight into your problem.
Doctor:How did the problem start?
Doctor:Did you have any changes in your routine at that time?
User:I had some skin problem on 2002..I had homepathci medicines
Doctor:Did you get a fever at that time?
User:after that last year I am having skin problem and not treatment is going on
Doctor:What was that?
User:I got small marks all over the body
Doctor:What skin problem was that?
User:Dr said its some reaction of medicine
User:not sure which medicine
Doctor:Did you ever get a fever with the marks?
Doctor:It seems to be an isolated skin condition only.
Doctor:I can advise you a few things here.
Doctor:Zincovit and XXXXXXX d are vitamins and are safe to use.
Doctor:Though too much zinc component is not advised.
Doctor:If griseofulvin is helping you then you may continue to use other wise you may consult your doctor to discontinue it.
Doctor:Also go for blood tests to rule out any underlying systemic conditions.
Doctor:Medicines can be tried but always watch out for side-effects too.
Doctor:Some medicines can exacerbate existing skin conditions.
Doctor:Regular exercise can boost your immunity.
Doctor:Take hygienic food and clean water
Doctor:It seems that you are not responding.
Doctor:I have to close the chat window now.
Doctor:You can always log in again to chat with a doctor 24/7
Doctor:Bye for now
User:just now I got your messages
Doctor:Oh ok
User:thanks for your sugegstions'
Doctor:Do you any question?
User:can you please ask your cutomare care to call me so that they can suggest any Dr in my area?
User:Thakns a lot Dr
Doctor:please confirm your phone number
Doctor:I actually want to to consider my advise.
Doctor:Ok I will inform the customer care team.
User:I am considering your advise
Doctor:Hope I helped.
User:Thanks for your time Dr
Doctor:If the rash is not bad then you may let it be.
Doctor:Always confirm with blood tests as some disease can show up with rash.
User:but marks on my chest are paining from last 3 days :(
User:sure Dr
Doctor:There are some good medicines that can help with lichen
Doctor:Like sulphur lotion.
Doctor:Check with your physician if it is right for you.
User:actually I consulted so far in my native but now I want consult Dr in Bangalore
User:I'll consult about Suloher Lotion as well
Doctor:Do you have any other question?
User:no Dr
User:thanks for your time
Doctor:You can login again to chat with a doctor 24/7
Doctor:I have informed customer care team.
Doctor:They will call you soon.
Doctor:Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor